MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; BIFURCATED STENT GRAFT

ENDOLOGIX, INC. AFX; BIFURCATED STENT GRAFT
Model Number BA28-70/I16-30
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aneurysm (1708); Rupture (2208)
Date of Event 07/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with duraply.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft, a suprarenal stent graft extension and an infrarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately three (3) years post initial procedure, sac growth with no obvious leak was reported.No further information was reported.Additional information has been requested.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, the sac growth event was unconfirmed due to a lack of relevant medical imaging and records however there was evidence to reasonably suggest a rupture.Procedure related harms, device, user, procedure or anatomy relatedness of this complaint could not be determined due to a lack of relevant medical imaging and records.The final patient status was not reported.The final patient status was not reported.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx with duraply.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft, a suprarenal stent graft extension and an infrarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately three (3) years post initial procedure, sac growth with no obvious leak was reported.No further information was reported.Additional information has been requested.Additional information: a clinical assessment determined that there was evidence to reasonably suggest a rupture.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key8907094
Report Number2031527-2019-00370
Device Sequence Number2548589
Product Code MIH
UDI-Device Identifier00818009010117
UDI-Public(01)00818009010117(17)181223
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/23/2018
Device Model NumberBA28-70/I16-30
Device Lot Number1297653-014
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/25/2019
Supplement Date Received by Manufacturer07/25/2019
Initial Report FDA Received Date08/19/2019
Supplement Report FDA Received Date06/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VELA INFRARENAL, LOT 1382613018; VELA SUPRARENAL, LOT 1446271012; VELA INFRARENAL, LOT 1382613018; VELA SUPRARENAL, LOT 1446271012
Outcome Attributed to Adverse Event Other;
Patient Age81 YR